Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Mielke - R. Rossi

Existence and uniqueness results for a class of rate-independent hysteresis problems

created by rossi on 29 Feb 2008

[BibTeX]

Published Paper

Inserted: 29 feb 2008

Journal: Math. Models Methods Appl. Sci.
Volume: 17
Pages: 81-123
Year: 2007

Abstract:

In this paper, we address the problem of existence, approximation, and uniqueness of solutions to an abstract doubly nonlinear equation, modelling a rate-independent process with hysteretic behaviour. Models of this kind arise in, e.g., plasticity, solid phase transformations, and several other problems in non smooth mechanics. Existence of solutions is proved via passage to the limit in a time-discretization scheme, whereas uniqueness results are obtained by means of convex analysis techniques.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1